Über die Staudeschen Kreiselbewegungen

W. van der Woude

Mathematische Zeitschrift (1923)

  • Volume: 16, page 170-172
  • ISSN: 0025-5874; 1432-1823

How to cite


van der Woude, W.. "Über die Staudeschen Kreiselbewegungen." Mathematische Zeitschrift 16 (1923): 170-172. <http://eudml.org/doc/174959>.

author = {van der Woude, W.},
journal = {Mathematische Zeitschrift},
pages = {170-172},
title = {Über die Staudeschen Kreiselbewegungen},
url = {http://eudml.org/doc/174959},
volume = {16},
year = {1923},

AU - van der Woude, W.
TI - Über die Staudeschen Kreiselbewegungen
JO - Mathematische Zeitschrift
PY - 1923
VL - 16
SP - 170
EP - 172
UR - http://eudml.org/doc/174959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.